ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login
Archived Papers for Journal

Mathematical Journal of Interdisciplinary Sciences >>

Vol.4, No.2

Publisher: Chitkara University Publications

Publishing Date: 2016-03-30

  1. Fibonacci and k Lucas Sequences as Series of Fractions

    Authors: A. D. Godase; M. B. Dhakne

  2. Effect of Non-uniform Temperature Gradient on Marangoni Convection in a Relatively Hotter or Cooler Layer of Liquid

    Authors: A.K. Gupta; S.K. Kalta

  3. Sequences of Fuzzy Soft Multi Points

    Authors: Anjan Mukherjee; Ajoy Kanti Das

  4. Orbit of a point in Dynamical Systems

    Authors: Babu Lal; Aseem Miglani; Vinod Kumar

  5. Growth Study of Cancer within Organ through the Models on Stochastic Non-linear Programming

    Authors: Tirupathi Rao Padi; Jayabhara Thiraj Jayabalan

  6. A Ring-shaped Region for the Zeros of a Polynomial

    Authors: M. H. Gulzar; A. W. Manzoor

  7. Characterization of Group Divisible Designs

    Authors: Jyoti Sharma; Jagdish Prasad; D. K. Ghosh